RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rodionov, Vitalii Ivanovich

Statistics Math-Net.Ru
Total publications: 37
Scientific articles: 34

Number of views:
This page:4271
Abstract pages:6163
Full texts:2134
References:854
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person42389
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/270145

Publications in Math-Net.Ru
2018
1. A. N. Mzedawee, V. I. Rodionov, “Exact solution of an optimization problem generated by the three-dimensional Laplace equation”, Izv. IMI UdGU, 51 (2018),  52–78  mathnet  elib
2. A. N. Mzedawee, V. I. Rodionov, “On exact solution of optimization task generated by the Laplace equation”, Tambov University Reports. Series: Natural and Technical Sciences, 23:123 (2018),  466–472  mathnet
2017
3. V. I. Rodionov, “On recurrence relation in the problem of enumeration of finite posets”, Sib. Èlektron. Mat. Izv., 14 (2017),  98–111  mathnet
4. Kh. Sh. Al' Dzhabri, V. I. Rodionov, “On support sets of acyclic and transitive digraphs”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:2 (2017),  153–161  mathnet  elib
2016
5. V. I. Rodionov, “On enumeration of posets defined on finite set”, Sib. Èlektron. Mat. Izv., 13 (2016),  318–330  mathnet
2015
6. Kh. Sh. Al' Dzhabri, V. I. Rodionov, “The graph of acyclic digraphs”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:4 (2015),  441–452  mathnet  elib
7. V. I. Rodionov, “On the linear algorithm of numerical solution of a boundary value problem for a simple wave equation”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:1 (2015),  126–144  mathnet  elib
2014
8. V. I. Rodionov, “On solution of one optimization problem generated by simplest heat conduction equation”, Izv. IMI UdGU, 2014, 1(43),  49–67  mathnet
2013
9. Kh. Sh. Al' Dzhabri, V. I. Rodionov, “The graph of partial orders”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, 4,  3–12  mathnet
2012
10. V. I. Rodionov, “On approximated solutions of impulse equations”, Izv. IMI UdGU, 2012, 1(39),  114–115  mathnet
11. V. I. Rodionov, N. V. Rodionova, “Exact solution of optimization task generated by simplest heat conduction equation”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, 3,  141–156  mathnet
12. V. I. Rodionov, “Analogue of the Cauchy matrix for system of quasi-integral equations with constant coefficients”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, 2,  44–62  mathnet
2011
13. V. I. Rodionov, “On a family of analogs of the Perron–Stieltjes integral”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, 3,  95–106  mathnet
14. V. I. Rodionov, “On the space of regular smooth functions”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, 1,  87–98  mathnet
2010
15. V. I. Rodionov, N. V. Rodionova, “Exact formulas for coefficients and residual of optimal approximate spline of simplest heat conduction equation”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, 4,  154–171  mathnet
16. V. I. Rodionov, “On application of special multivariate splines of any degree in the numerical analysis”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, 4,  146–153  mathnet
17. V. I. Rodionov, “On family of interpolated polynomials of some variables”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, 2,  127–132  mathnet
18. V. I. Rodionov, “On solvability of impulse systems”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, 2,  3–18  mathnet
2009
19. V. I. Rodionov, “On family of subspaces of the space of regulated functions”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2009, 4,  7–24  mathnet
2007
20. V. I. Rodionov, “The adjoint Riemann–Stieltjes integral”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 2,  79–82  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:2 (2007), 75–79
21. V. I. Rodionov, “On spline-approximation of functions of some variables”, Vestn. Udmurtsk. Univ. Mat., 2007, 1,  121–126  mathnet
2006
22. D. V. Dyugurov, V. I. Rodionov, “The Cauchy series for impulse equations with deviating arguments”, Izv. IMI UdGU, 2006, 3(37),  35–36  mathnet
23. V. I. Rodionov, “On adjoint distributions”, Izv. IMI UdGU, 2006, 2(36),  99–102  mathnet
24. D. S. Peshkov, V. I. Rodionov, “On impulse systems in distributions form”, Izv. IMI UdGU, 2006, 2(36),  87–90  mathnet
25. A. S. Demyshev, V. I. Rodionov, “On equivalent definition of continuous differentiability”, Izv. IMI UdGU, 2006, 2(36),  39–42  mathnet
26. V. I. Rodionov, “On strong and weak operators on the space of regulated functions”, Izv. IMI UdGU, 2006, 1(35),  3–32  mathnet
27. D. S. Peshkov, V. I. Rodionov, “On linear impulse systems”, Vestn. Udmurtsk. Univ. Mat., 2006, 1,  95–106  mathnet
2005
28. V. I. Rodionov, “Adjoint Riemann–Stieltjes integral on the algebra of regulated functions”, Izv. IMI UdGU, 2005, 1(31),  3–78  mathnet
2004
29. V. I. Rodionov, “On the space of regular differentiable functions”, Izv. IMI UdGU, 2004, 1(29),  3–32  mathnet
2002
30. V. I. Rodionov, “Abstract differential equation in the space of regulated functions”, Izv. IMI UdGU, 2002, 2(25),  87–90  mathnet
1989
31. V. I. Rodionov, “Analytic solution of a linear functional-differential equation with linear deviation of the argument”, Differ. Uravn., 25:4 (1989),  616–626  mathnet  mathscinet; Differ. Equ., 25:4 (1989), 417–425
1982
32. V. I. Rodionov, “Some recurrence relations in finite topologies”, Zap. Nauchn. Sem. LOMI, 114 (1982),  174–179  mathnet  mathscinet  zmath; J. Soviet Math., 27:4 (1984), 2963–2968
1980
33. V. I. Rodionov, “On a relation in finite topologies”, Zap. Nauchn. Sem. LOMI, 103 (1980),  114–116  mathnet  mathscinet  zmath; J. Soviet Math., 24:4 (1984), 458–460
1979
34. Z. I. Borevich, V. V. Bumagin, V. I. Rodionov, “Number of labeled topologies on ten points”, Zap. Nauchn. Sem. LOMI, 86 (1979),  5–10  mathnet  mathscinet  zmath; J. Soviet Math., 17:4 (1981), 1941–1945
1978
35. Z. I. Borevich, V. Venslav, É. Dobrovol'skii, V. I. Rodionov, “The number of labeled topologies on nine points”, Zap. Nauchn. Sem. LOMI, 75 (1978),  35–42  mathnet  mathscinet  zmath; J. Soviet Math., 37:2 (1987), 937–942

2019
36. A. A. Gryzlov, V. A. Zaitsev, D. M. Kinzebulatov, N. V. Latypova, V. P. Maksimov, N. N. Petrov, S. N. Popova, V. I. Rodionov, L. I. Rodina, Yu. M. Smetanin, D. L. Fedorov, “Vasilii Yakovlevich Derr. To anniversary”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 29:4 (2019),  612–617  mathnet
37. A. P. Beltyukov, A. A. Gryzlov, D. V. Dyugurov, V. A. Zaitsev, N. N. Petrov, S. N. Popova, V. I. Rodionov, Yu. M. Smetanin, A. D. Yashin, “Nikolai Nikolaevich Nepeivoda. To anniversary”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 29:2 (2019),  295–298  mathnet  elib
2017
38. A. P. Beltyukov, A. A. Gryzlov, V. Ya. Derr, D. V. Dyugurov, A. I. Karpov, M. A. Klochkov, G. V. Merzlyakova, N. N. Petrov, V. N. Pishkov, S. N. Popova, V. I. Rodionov, “In memory of Galimzyan Gazizovich Islamov (02.02.1948–22.11.2017)”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:4 (2017),  634–642  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020